# SDR CALA9601237

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE OUTBOARD TRAILING EDGE OF LEFT OUTBOARD MID FLAP DELAMINATED.  THE DELAMINATED CORE WAS CUT OUT AND A HOT BOND REPAIR WAS ACCOMPLISHED IAW SRM 51-40-6.
